# SDR 01FDEA00715

- Difficulty date: July 31, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- Aircraft time: 52,224 hours, 39,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage Lower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 836 HFEC IND CRACK IN FAILSAFE CHORD AT BS 560, STR 21L, WL 178.  R&R CHORD PER SRM 51-20-1 & 51-30-2.
